# SDR DHL200072451C

- Difficulty date: March 9, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND MIX VALVE ACCESS DOOR 3448 RT,  DELAMINATED AT INTERIOR SURFACE.  INSTALLED FIBERGLASS OVERLAY REPAIR PER SRM 51-40-8.  APPLIED PRIMER PER SRM51-10-2.
